Papers




  • Partial scalar curvatures and topological obstructions for submanifolds (with Onti, C.R.,  and Polymerakis, K.)
  • Isometric Euclidan submaifolds with isometric Gauss maps (with Dajczer, M. and Jimenez, M. I.)
  • A topological sphere theorem for submanifolds of the hyperbolic space (with Dajczer, M.)
  • Geometric and topological rigidity of pinched submanifolds
  • Ricci pinched compact submanifolds in space forms (with Dajczer, M.)
  • Ricci pinched compact hypersurfaces in spheres (with Dajczer, M. and Jimenez, M. I.)
  • Ricci pinched compact submanifolds in spheres (with Dajczer, M.)
  • A new class of austere submanifolds. Comm. Anal. Geom. 31 (2023), 879-893(with Dajczer, M.)  
  • On Einstein submanifolds in Euclidean spaceto appear in Tohoku Math. J. (with Dajczer, M. and Onti, C.R.)
  • The codimension of submanifolds with negative extrinsic curvature. Results Math. 78 (2023), no. 2, Paper No. 42  https://doi.org/10.1007/s00025-022-01818-x (with Dajczer, M.  and Onti, C.R.) 
  • Homology vanishing theorems for pinched submanifolds. J. Geom. Anal. 32 (2022), 294  https://doi.org/10.1007/s12220-022-01032-9 (with Onti, C.R.) 
  • A class of Einstein submanifolds in Euclidean space. J. Geom. Anal. 32 (2022), 64 https://doi.org/10.1007/s12220-021-00804-z (with Dajczer, M.  and Onti, C.R.) 
  • Conformal infinitesimal bendings of Euclidean hypersurfaces. Ann. Mat. Pura Appl. (4) 201 (2022), 743-768. (with Dajczer, M. and Jimenez, M. I.) 
  • Minimal surfaces in spheres and a Ricci-like condition. Manuscripta Math. 166 (2021), 561-588.  (with Tsouri, A.-S.)
  • Isometric immersions with flat normal bundle between space forms. Arch. Math. (Basel) 116 (2021), 577-583.  (with Dajczer, M.  and Onti, C.R.)
  • On constant curvature submanifolds of space forms, Differential Geom. Appl. 75 (2021), 101718 (with Dajczer, M.  and Onti, C.R.)
  • Conformally flat submanifolds with flat normal bundle in space forms are holonomic.  Manuscripta Math. 163 (2020), 407-426. (with Dajczer, M. and Onti, C.R.)
  • Kaehler submanifolds of hyperbolic space. Proc. Amer. Math. Soc. 148 (2020), 4015-4024(with Dajczer, M.)
  • On the mean curvature of submanifolds with nullity. Ann. Global Anal. Geom. 58 (2020), 79-108. (with Kanellopoulou, A.E.) 
  • Pseudoholomorphic curves in $S^5$ and $S^6$. Rev. Un. Mat. Argentina 60 (2019), 517-537. (with J.-H. Eschenburg)
  • On the moduli space of isometric surfaces with the same mean curvature in 4-dimensional space forms. J. Geom. Anal. 29 (2019), 1320-1355. (with Polymerakis, K.)
  • Complete minimal submanifolds with nullity in the hyperbolic space. J. Geom. Anal. 29 (2019), 413-427. (with Dajczer, M., Kasioumis, Th., and Savas-Halilaj, A.)
  • Complete minimal submanifolds with nullity in Euclidean spheres. Comment. Math. Helv. 93 (2018), 645-660. (with Dajczer, M., Kasioumis, Th., and Savas-Halilaj, A.)
  • A class of complete minimal submanifolds and their associated families of genuine deformations, Comm. Anal. Geom. 26 (2018), No. 4, 699-721. (with Dajczer, M.)
  • Einstein submanifolds with flat normal bundle in space forms are holonomic. Proc. Amer. Math. Soc. 146 (2018), no. 9, 4035-4038. (with Dajczer, M.  and Onti, C.R.)
  • Topological obstructions for submanifolds in low codimension. Geom. Dedicata  196 (2018), 11-26. (with Onti, C.R.)
  • Almost conformally flat hypersurfaces. Illinois J. Math. 61 (2017), 37-51. (with Onti, C.R.)
  • Complete minimal submanifolds with nullity in Euclidean space. Math. Z. 287 (2017), 481-491. (with Dajczer, M., Kasioumis, Th., and Savas-Halilaj, A.)
  • The infinitesimally bendable Euclidean hypersurfaces. Ann. Mat. Pura Appl. (4). 196 (2017), 1961-1979. Correction to: The infinitesimally bendable Euclidean hypersurfaces. Ann. Mat. Pura Appl. (4) 196 (2017), 1981-1982. (with Dajczer, M.)
  • A class of minimal submanifolds in spheres. J. Math. Soc. Japan 69 (2017), 1197-1212. (with Dajczer, M.)
  • A representation for pseudoholomorphic surfaces in spheres. Proc. Amer. Math. Soc. 144 (2016), no. 7, 3105-3113. (with Dajczer, M.)
  • Exceptional minimal surfaces in spheres. Manuscripta Math. 150 (2016), no. 1, 73-98.
  • Isometric deformations of isotropic surfaces. Arch. Math. (Basel) 106 (2016), 189-200. (with Dajczer, M.)
  • A class of superconformal surfaces. Ann. Mat. Pura Appl. (4) 194 (2015), 1607-1618. (with Dajczer, M.)
  • The associated family of an elliptic surface and an application to minimal submanifolds. Geom. Dedicata 178 (2015), 259-275. (with Dajczer, M.)
  • The dual superconformal surface. Ann. Global Anal. Geom. 48 (2015), no. 1, 1-22. (with Dajczer, M.)
  • Isometric deformations of minimal surfaces in $\mathbb{S}^4$. Illinois J. Math. 58 (2014), no. 2, 369-380.
  • Integral curvature and topological obstructions for submanifolds. Geom. Dedicata 166 (2013), no. 1, 289-305.
  • Isometric immersions of warped products. Proc. Amer. Math. Soc. 141 (2013), 1795-1803. (with Dajczer, M.)
  • On the Jacobians of minimal graphs in $\mathbb{R}^4$. Bull. London Math. Soc. 137 (2011), 3463-3471. (with Savas-Halilaj, A. and Hasanis, Th.)
  • Almost-Einstein hypersurfaces in the Euclidean space. Illinois J. Math. 53 (2009), 1221-1235.
  • Minimal graphs in $\mathbb{R}^4$ with bounded Jacobians. Proc. Amer. Math. Soc. 137 (2009), 3463-3471. (with Savas-Halilaj, A. and Hasanis, Th.)
  • Minimal surfaces, Hopf differentials and the Ricci condition. Manuscripta Math. 126 (2008), 201-230.
  • Hypersurfaces and Codazzi tensors. Monatsh. Math. 154 (2008), 51-58. (with Hasanis, Th.)
  • Isometric deformations of surfaces preserving the third fundamental form. Ann. Mat. Pura Appl. (4) 187 (2008), 137-155.
  • Homology vanishing theorems for submanifolds. Proc. Amer. Math. Soc. 135 (2007), 2607-2617.
  • Complete minimal hypersurfaces in the hyperbolic space $\mathbb{H}^4$ with vanishing Gauss-Kronecker curvature. Trans. Amer. Math. Soc. 359 (2007), 2799-2818. (with Savas-Halilaj, A. and Hasanis, Th.)
  • Complete minimal hypersurfaces in $\mathbb{S}^4$ with zero Gauss-Kronecker curvature. Math. Proc. Camb. Phil. Soc. 142 (2007), 125-132. (with Savas-Halilaj, A. and Hasanis, Th.)
  • Conformal hypersurfaces with the same third fundamental form. Differential Geom. Appl. 23 (2005), 327-350.
  • Minimal hypersurfaces with zero Gauss-Kronecker curvature. Illinois J. Math. 49 (2005), 523-529. (with Savas-Halilaj, A. and Hasanis, Th.)
  • A characterization of the Clifford torus. Arch. Math. (Basel) 85 (2005), 175-182.
  • Complete minimal hypersurfaces in a sphere. Monatsh. Math. 145 (2005), 301-305. (with Savas-Halilaj, A. and Hasanis, Th.)
  • Curvature properties of hypersurfaces. Arch. Math. (Basel) 82 (2004), 570-576. (with Hasanis, Th.)
  • The Ricci curvature of submanifolds and its applications. Quarterly J. Math. 55 (2004), 225-230.
  • Congruence of minimal surfaces and higher fundamental forms. Manuscripta Math. 110 (2003), 77-91.
  • Intrinsic obstructions to the existence of isometric minimal immersions. Pacific J. Math. 205 (2002), 491-510. 
  • A sphere theorem for odd-dimensional submanifolds of spheres. Proc. Amer. Math. Soc. 130 (2002), 167-173.
  • Ricci curvature and minimal submanifolds. Pacific J. Math. 197 (2001), 13-24.
  • A pinching theorem for minimal hypersurfaces in a sphere. Arch. Math. (Basel) 75 (2000), 469-471. (with Hasanis, Th.)
  • The third fundamental form of minimal surfaces in a sphere. Arch. Math. (Basel) 74 (2000), 66-74.
  • Minimal surfaces in a sphere and the Ricci condition. Ann. Global Anal. Geom. 17 (1999), 129-150.
  • A characterization for geodesic spheres in space forms. Geom. Dedicata 68 (1997), 73-78.
  • Spherical 2-type surfaces. Arch. Math. (Basel) 67 (1996), 430-440. (with Hasanis, Th.)
  • Complete submanifolds with parallel mean curvature in a sphere. Glasgow Math. J. 38 (1996), 343-346.
  • 2-type surfaces in a hypersphere. Kodai Math. J. 19 (1996), 26-38. (with Hasanis, Th.)
  • An integral formula for hypersurfaces in space forms. Glasgow Math. J. 37 (1995), 337-341.
  • Hypersurfaces with constant scalar curvature and constant mean curvature. Ann. Global Anal. Geom. 13 (1995), 69-77.(with Hasanis, Th.)
  • Hypersurfaces in $\mathbb{E}^4$ with harmonic mean curvature vector field. Math. Nachr. 172 (1995), 145-169. (with Hasanis, Th.)
  • Quadric representation and Clifford minimal hypersurfaces. Bull. Belg. Math. Soc. 1 (1994), 559-568. (with Hasanis, Th.)
  • A classification of ruled surfaces of finite type in $\mathbb{S}^3$. J. Geom. 50 (1994), 84-94. (with Hasanis, Th.)
  • Surfaces of finite type with constant mean curvature. Kodai Math. J. 16 (1993), 244-252. (with Hasanis, Th.)
  • Hypersurfaces of $\mathbb{E}^{n+1}$ satisfying $\Delta x=Ax+B$. J. Austral. Math. Soc. (Series A) 53 (1992), 377-384. (with Hasanis, Th.)
  • Spherical 2-type hypersurfaces. J. Geom. 40 (1991), 82-94. (with Hasanis, Th.)
  • Coordinate finite-type submanifolds. Geom. Dedicata 37 (1991), 155-165. (with Hasanis, Th.)
  • A local classification of 2-type surfaces in $\mathbb{S}^3$. Proc. Amer. Math. Soc. 112 (1991), 533-538. (with Hasanis, Th.)
© Theodoros Vlachos 2018